| Catalog Number |
367921 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® sodium fluoride/potassium oxalate 5mg/4mg one tube was cracked and specimen leaked on one device.There was also low sample draw volume on the same device.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary bd had not received any samples or photos for investigation.Therefore, 100 retained samples were visually inspected and found to have the hemogard closure assembly correctly assembled and placed on the tubes with no issues identified.Additionally, a functional test was performed on 10 retained samples, and all tubes were within specification limits with no issues identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure modes: cracked product/component and underfill.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.